<< Previous Issue Communications of the Korean Mathematical Society (Vol. 29, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 219—385
Hilbert $2$-class field towers of real quadratic function fields
Hwanyup Jung
MSC numbers : 11R11, 11R58
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 219—226
Nonnegative integral matrices having generalized inverses
Kyung-Tae Kang, LeRoy B. Beasley, Luis Hernandez Encinas, and Seok-Zun Song
MSC numbers : Primary 15A09, 15A23, 15B36
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 227—237
Shifted harmonic sums of order two
Anthony Sofo
MSC numbers : Primary 05A10, 05A19, 11B65; Secondary 11B83, 11M06, 33B15, 33D60, 33C20
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 239—255
Generalized Riesz points for perturbations of Toeplitz operators
An Hyun Kim
MSC numbers : Primary 47A10, 47A55, 47B35
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 257—262
On the growth rate of solutions to Gross-Neveu and Thirring equations
Hyungjin Huh
MSC numbers : 35L45, 35Q41, 35F25, 81Q05
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 263—267
Further expansion and summation formulas involving the hyperharmonic function
Sebastien Gaboury
MSC numbers : 26A33, 33B15
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 269—283
Stable weak shadowable symplectomorphisms are partially hyperbolic
M\'{a}rio Bessa and Sandra Vaz
MSC numbers : Primary 37D30, 37C50; Secondary 37J10
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 285—293
On lightlike submanifolds of a GRW space-time
Tae Ho Kang
MSC numbers : 53C25, 53C25
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 295—310
Ascreen lightlike hypersurfaces of a semi-Riemannian space form with a semi-symmetric non-metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 311—317
Conformally recurrent space-times admitting a proper conformal vector field
Uday Chand De and Carlo Alberto Mantica
MSC numbers : Primary 53B20, 53C50; Secondary 83C20
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 319—329
On a semi-symmetric metric connection in an $(\varepsilon)$-Kenmotsu manifold
Ram Nawal Singh, Shravan Kumar Pandey, Giteshwari Pandey, and Kiran Tiwari
MSC numbers : 53C15, 53C25
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 331—343
Positively measure expansive and expanding
Jiweon Ahn, Keonhee Lee, and Manseob Lee
MSC numbers : 37D20
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 345—349
The limit theorems under logarithmic averages for mixing random variables
Yong Zhang
MSC numbers : Primary 60F15; Secondary 60F05
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 351—358
On minus total domination of directed graphs
WenSheng Li, Huaming Xing, and Moo Young Sohn
MSC numbers : 05C50, 05C69
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 359—366
On a generalized Berge strong equilibrium
Won Kyu Kim
MSC numbers : 47H10, 91A10
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 367—377
Sampling expansion of bandlimited functions of polynomial growth on the real line
Chang Eon Shin
MSC numbers : 94A20, 30D10, 94A12
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 379—385

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd